Medications that exacerbate myasthenia gravis

Common Questions and Answers about Medications that exacerbate myasthenia gravis

drug

Avatar f tn However I will try to provide you with some useful information. There are many drugs that have the potential of exacerbating myasthenia gravis. These include various antibiotics, heart medications, magnesium, etc. Plaquenil does have the risk of impairing neuro-muscular transmission and may worsen/exacerbate myasthenic symptoms. I would suggest you discuss your concerns with your rheumatologist. You may benefit from another medication.
Avatar n tn was just after taking azithromycin, and before that dental work with novocain, and before that taking cephalexin. I read that each of these medications can exacerbate Myasthenia Gravis, so I asked my primary care physican about it. He said that I had no MG antibodies and suggested that I have a somataform disorder. He also said there was probably no link between the medication, but without knowing the cause I do know that they are realated.
Avatar n tn was just after taking azithromycin, and before that dental work with novocain, and before that taking cephalexin. I read that each of these medications can exacerbate Myasthenia Gravis, so I asked my primary care physican about it. He said that I had no MG antibodies and suggested that I have a somataform disorder. He also said there was probably no link between the medication, but without knowing the cause I do know that they are realated.
Avatar n tn Chronic yeast infections, he believes, may be a causative factor in diseases such as multiple sclerosis, Crohn's disease, schizophrenia, myasthenia gravis and lupus. Article by Dr Truss Lack of energy and digestive disturbances, arthritic joint pains, skin disease, menstrual problems, emotional instability and depression. All symptoms of what I call the 'antibiotic syndrome' which have greatly increased in frequency in recent years. On further examination, more symptoms may be discovered.
Avatar m tn If there were no signs of pancreatitis you might look into and ask your doctor about the test for MYASTHENIA GRAVIS. Miss Rita has this, hers started the way that you're describing is happening with your dog. They had put Rita on an iv drip because she went from 13 to 8 pounds in 5 days. The vet wanted to put her down and I went for a second opinion, there they offered me this test saying that it was rare but possible. Sure enough this was what was wrong.
1035252 tn?1427231433 But like I said talk to your specialist about your options mention the medications that people have mentioned on here and in other places. and they can tell you if its safe for you to use too :) But talk about them at least there is no harrm in that right?
Avatar n tn I'm 54 and since being dx'd with Hashimotos over 20 years ago, my health has steadily declined. I have been tested for Myasthenia Gravis, Lupus, Sjogren's, Cushings, and more. I've been found to have pituitary problems, have symptoms of adrenal tumors, and pancreatic tumors. I've also lost many of my teeth (others are not affected in any way---despite getting the same care).
Avatar f tn Essential tremor is where the normal trembling of your muscles is regularly exaggerated so that it becomes frequently noticeable. The tremor may be so exaggerated that it becomes difficult for you to do normal activities. Essential tremor is made worse by the same factors that exaggerate normal tremor, such as when you are stressed, anxious, or angry, or if you do strenuous activity, drink caffeine or take some prescribed medicine.
Avatar n tn Hi, I am hoping for some answers, because I am having difficulty in functioning with hypothyroidism. I recently participated in a discussion on the board where it was mentioned that there were certain challenges associated with people also having fibromyalgia syndrome with hypothyroidism. I tried to search using those key words both on this site and elsewhere, but I want to find an article that my doctor will take seriously.
551343 tn?1506834118 ) I've been diagnosed with Myasthenia Gravis, which now Drs feel in incorrect. I have migraines and have for years. Also I have a diagnosis of CFS. 20 years ago or so I had autoimmune Hepatitus and with that came chronic pain, weakness and a right leg problem, I guess it drags, but I can control it if I can see my leg.(strange I know). My liver tests were abnormal for years, however the neurological problems evolved. I have a small left cer.
Avatar n tn You're right in saying that these changes shouldn't be quite so sudden and that tells me that it's not likely to be due to menopausal changes as much as possibly something else going on. I'm wondering if perhaps, you may be chronically dehydrated in recent weeks? Since water makes up a good portion of our body and fills out our skin, I'm wondering if this why your skin has suddenly become so drawn?
Avatar n tn I get yellow stools and burning bile that backs up into my system and causes complete HAVOC.... All I can say is good luck to you....in 20 years, I have seen about 15 MD's and ALL of them have different opinions....